# SDR ERAA97374

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23038100
- Condition: Grooved
- Location: Eng P.T.
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

P.T.  SUPPORT WAS REPAIRED AND RETURNED TO ERA 12-12-96 .  P.T.  SUPPORT HAS GROOVE IN SEALING SURFACE FOR LARGE "U" RING.
